MathSciNet Relay Station
MathSciNet bibliographic data
MR1707521 (2001e:03083) 03E05 (03G05 06E10)
Jech, Thomas; Shelah, Saharon Simple complete Boolean algebras. Proc. Amer. Math. Soc. 129 (2001), no. 2, 543–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement